Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Demonstratio Mathematica

Editor-in-Chief: Vetro, Calogero


Covered by:
Web of Science - Emerging Sources Citation Index
Scopus
MathSciNet


CiteScore 2017: 0.28
SCImago Journal Rank (SJR) 2017: 0.231
Source Normalized Impact per Paper (SNIP) 2017: 0.443
Mathematical Citation Quotient (MCQ) 2017: 0.12
ICV 2017: 121.78



Open Access
Online
ISSN
2391-4661
See all formats and pricing
More options …
Volume 47, Issue 3

Issues

Single-Valley-Extended Continuous Solutions For The Feigenbaum’S Functional Equation ƒ(ϕ(x))=ϕ2(f(x))

Min Zhang
Published Online: 2014-09-02 | DOI: https://doi.org/10.2478/dema-2014-0049

Abstract

This work deals with the Feigenbaum’s functional equation in the broad sense

where ϕ2 is the 2-fold iteration of ϕ f(x) is a strictly increasing continuous function on r0; 1s and satisfies f(0)=0; f(x) <x; x Ɛ (0, 1]). Using constructive method, we discuss the existence of single-valley-extended continuous solutions of the above equation.

Keywords: and phrases: functional equation; constructive method; initial function; single-valley-extended continuous solutions

References

  • [1] M. Campanino, H. Epstein, On the existence of Feigenbaun’s fixed point, Comm. Math. Phys. 79 (1981), 261-302.Google Scholar

  • [2] P. Couliet, C. Tresser, Itération d’endomorphismes de renormalisation, J. Phys. Colloq. 39 (1978), 5-25.Google Scholar

  • [3] J. P. Eckmann, P. Wittwer, A complete proof of the Feigenbaum conjectures, J. Statist. Phys. 46 (1987), 455-475.Google Scholar

  • [4] H. Epstein, Fixed point of composition operators II, Nonlinearity 2 (1989), 305-310.CrossrefGoogle Scholar

  • [5] H. Epstein, Fixed point of the period-doubling operator, Lecture Notes, Lausanne, (1992).Google Scholar

  • [6] M. J. Feigenbaum, Quantitative universality for a class of non-linear transformations, J. Statist. Phys. 19 (1978), 25-52.CrossrefGoogle Scholar

  • [7] M. J. Feigenbaum, The universal metric properties of non-linear transformations, J. Statist. Phys. 21 (1979), 669-706.CrossrefGoogle Scholar

  • [8] G. F. Liao, Solutions on the second type of Feigenbaum’s functional equation, Chinese Ann. Math. Ser. A 9(6) (1988), 649-654.Google Scholar

  • [9] P. J. McCarthy, The general exact bijective continuous solution of Feigenbaum’s functional equation, Comm. Math. Phys. 91 (1983), 431-443.CrossrefGoogle Scholar

  • [10] D. Sullivan, Boubds quadratic differentials and renormalization conjectures, in: F. Browder, editor, Mathematics into Twenty-first Century: 1988 Centennial Symposium, August 8-12 (1988), Amer. Math. Soc. (1992), 417-466.Google Scholar

  • [11] L. Yang, J. Z. Zhang, The second type of Feigenbaum’s functional equation, Sci. China Ser. A 28 (1985), 1061-1069.Google Scholar

About the article

Received: 2012-12-26

Revised: 2013-08-06

Published Online: 2014-09-02

Published in Print: 2014-07-01


Citation Information: Demonstratio Mathematica, Volume 47, Issue 3, Pages 615–626, ISSN (Online) 2391-4661, ISSN (Print) 0420-1213, DOI: https://doi.org/10.2478/dema-2014-0049.

Export Citation

© by Min Zhang. This work is licensed under the Creative Commons Attribution-NonCommercial-NoDerivatives 3.0 License. BY-NC-ND 3.0

Comments (0)

Please log in or register to comment.
Log in